Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 168169, 9 pages
Research Article

Exponential Stability of Stochastic Nonlinear Dynamical Price System with Delay

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Teaching Research Training Center in Xindu District of Chengdu, Chengdu 610500, China
3Sichuan University of Science and Engineering Library, Zigong 643000, China

Received 30 January 2013; Revised 28 April 2013; Accepted 17 May 2013

Academic Editor: Wuquan Li

Copyright © 2013 Wenli Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenli Zhu, Xinfeng Ruan, Ye Qin, and Jie Zhuang, “Exponential Stability of Stochastic Nonlinear Dynamical Price System with Delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 168169, 9 pages, 2013. doi:10.1155/2013/168169